The Wolff gradient bound for degenerate parabolic equations

Research output: Contribution to journalArticleScientificpeer-review

Researchers

  • Tuomo Kuusi
  • Giuseppe Mingione

Research units

  • University of Parma

Details

Original languageEnglish
Pages (from-to)835-892
JournalJOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY
Volume16
Issue number4
Publication statusPublished - 2014
MoE publication typeA1 Journal article-refereed

    Research areas

  • parabolic, partial differential equations, potential estimates, regularity

ID: 904520